# SDR CALA2013090290914

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,314 hours, 6,925 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

REPEAT FAULT HYDRAULIC PRESSURE DEM 1 ON TAXI OUT.  CREW SET ENGINE PUMP TO OFF THEN SELECTED AIR DRIVEN PUMP TO ON & SYSTEM PRESSURE DROPPED TO 700 PSI.  AIR DRIVE PUMP 1 NOT PRODUCING HYDRAULIC PRESSURE.  FAULT MESSAGE 29037.  REPLACED HYDRAULIC PUMP &   PRESSURE SW PRECAUTIONARY.
